I've been on effexor xr for 15 years. each time I tried to come off , I got excruciating headaches that lasted for months. even when coming off slowly. how can I get off this drug with out this headache torture?
It seems Effexor is a difficult drug to withdraw from. Tapering off is recommended but that doesn't eliminate the problems for most people. Here are some everyday remedies many people have said helped: Omega 3's + B vitamin complex + a good multivitamin. Drs. seem aware of the problem side effects and successfully prescribe Prozac in the last and worst stages of tapering off. Prozac is usually much easier to get off of and is only prescribed for a short time. I've been on both but always tapered in a new antidepressant with no difficulties. Below is a link that will have feedback from many other people in your shoes:
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Nov 2010 • 9 answers
Posted 22 Jun 2011 • 1 answer
Posted 29 Dec 2011 • 2 answers
Effexor XR - Have any of you had trouble with headaches on effexor rx , I have been on it for a year
Posted 21 Dec 2015 • 1 answer
Posted 5 Apr 2016 • 4 answers